EconPapers    
Economics at your fingertips  
 

Some Econometric Results for the Blanchard-Watson Bubble Model

Soren Johansen and Theis Lange

No 11-15, Discussion Papers from University of Copenhagen. Department of Economics

Abstract: The purpose of the present paper is to analyse a simple bubble model suggested by Blanchard and Watson. The model is defined by y(t) =s(t)¿y(t-1)+e(t), t=1,…,n, where s(t) is an i.i.d. binary variable with p=P(s(t)=1), independent of e(t) i.i.d. with mean zero and finite variance. We take ¿>1 so the process is explosive for a period and collapses when s(t)=0. We apply the drift criterion for non-linear time series to show that the process is geometrically ergodic when p

Keywords: time series; explosive processes; bubble models (search for similar items in EconPapers)
JEL-codes: C32 (search for similar items in EconPapers)
Pages: 9 pages
Date: 2011-05
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.econ.ku.dk/english/research/publications/wp/dp_2011/1115.pdf/ (application/pdf)

Related works:
Working Paper: Some econometric results for the Blanchard-Watson bubble model (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kud:kuiedp:1115

Access Statistics for this paper

More papers in Discussion Papers from University of Copenhagen. Department of Economics Oester Farimagsgade 5, Building 26, DK-1353 Copenhagen K., Denmark. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Hoffmann ().

 
Page updated 2025-03-30
Handle: RePEc:kud:kuiedp:1115